# SDR QXEA0101470

- Difficulty date: September 4, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Dhav DHC8*
- Aircraft serial: 4032
- Aircraft time: 999 hours, 1,204 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Panel
- Part number: 860TS09Y00
- Part serial: 88
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 999 hours, 1,204 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - AFTER RAISING GEAR ON TAKE OFF, GEAR BEGAN TO CYCLE UP AND DOWN. PUT GEAR DOWN THEN BACK UP. THEY STAYED IN THE WHEEL WELLS UP AND LOCKED, THEN NORMAL GEAR OPERATIONS. REMOVED AND REPLACED LANDING GEAR CONTROL PANEL. OPERATIONAL CHECK IS GOOD IAW 32-31-00-710-801.
